# SDR U2RA2024090800046

- Difficulty date: August 11, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 94,876 hours, 15,420 cycles
- Engine: Pwa PW4056
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Part number: G1244733188234
- Condition: Cracked
- Location: Zone 300
- Part time: 94,876 hours, 15,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HAECO XMN (TX9Y778Y) NRC#: KUL8334, KUL8342 & KUL8375 - (2 EA.) P/N G12447-3-3-1882-3 AND (1 EA.) G12447-3-3-1882-4 GANG CHANNELS CRACKED COMMON TO THE VERTICAL STABILIZER AUXILIARY SPAR
